# SDR FDEA200811054763

- Difficulty date: November 5, 2008
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1106
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SUPPORT AT BS 1000, FOUND SEVERAL HOLES IN FRAME. REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS, BS 1000, S-5L-R, IAW SRM 53-00-07, REPAIR NR 3. THIS REPAIR IS CLASSIFIED AS A CAT. "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING: INITIAL INSP 12,000 FC ; THEREAFTER EVERY 12,000 FC. AS AN ALTERNATIVE, DO A DVI INSPECTION EVERY 9,000 FC.
